research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Optimal Controller Design for Dynamic Systems with Perturbed Time-Varying Delay

Authors: Dr. Asmaa Q. Shareif --- Dr. Abdulsalam H. Nafia
Journal: IRAQI JOURNAL OF COMPUTERS,COMMUNICATION AND CONTROL & SYSTEMS ENGINEERING المجلة العراقية لهندسة الحاسبات والاتصالات والسيطرة والنظم ISSN: 18119212 Year: 2012 Volume: 12 Issue: 2 Pages: 81-89
Publisher: University of Technology الجامعة التكنولوجية


Abstract:In this paper, a controller design is proposed to control systems subjected to uncertainties and perturbed time-varying delay. The proposed controller strategy is composed of three parts, the linear state feedback part is used for assigning the closed loop eigenvalues, and the nonlinear switching part of the sliding mode and the adaptive part are used to achieve the robustness of global stability. By using the stability theorem, the adaptive law is utilized for adapting the unknown bounds of the lumped perturbations so that the objective of asymptotical stability is achieved, and then to use the variable structure control method to enhance the robustness of stability of the controlled systems. Once the system goes inside of the sliding surface of the variable structure controller, the dynamics of the controlled systems are insensitive to effect of perturbations. The system and controller are simulated by using Matlab/Simulink. Finally, a real numerical example is given to demonstrate the feasibility of the proposed controller.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2012 (1)